# SDR CA190325011

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 72,397 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 005LG005B
- Condition: Faulted
- Location: Nr 2 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) L/G GEAR NOT DOWN LOCKED WARNING IN FINAL APPROACH WITHOUT GREEN TRIANGLE ON LDG GEAR PANEL. LDG GEAR GRAVITY EXTENSION PROCEDURE EXECUTED ACCORDING TO ECAM AND QRH. LANDING GEAR SET TO NORMAL EXTENSION SYSTEM AFTER FREE FALL DURING FLT IAW A,, 32-00-00-860-803-A. REF. W/O 125228. LGCIU #2 REPLACED IAW AMM 32-31-71-401. LGCIU #1 AND #2 BITE TEST C/O WITH NO FAULTS IAW 32-31-00-740-801-A. BOTH SYSTEM SERVICEABLE ON PFR PROX SENSOR (43GA1 AND 43 GA2 AT FAULT. PROX SENSOR TARGET CHECKED IAW 32-31-73 (43GA1 AT .086` AND 43GA2 AT .097`) SYSTEM TESTED SERVICEABLE IAW TSM 32-00-00-810-834. OPERATIONAL TEST OF LANDING GEAR DOORS C/O IAW AMM 32-31-00-710-802 AND FOUND BOTH NOSE LANDING GEAR DOOR SLOW TO OPERATE. NLG FREE FALL ACTUATOR REPLACED AS PER AMM32-33-19. AIRCRAFT BACK IN SERVICE.
